# SDR SWAA2024090433132

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 25,763 hours, 12,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT IS INOP.<[01] REMOVED AND REPLACED AFT L/H EMERGENCY LIGHT BATTERY REF BOEING 737 AMM 33-51-06. OPS CHECKED GOOD.
